# SDR A6WA202210258411

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 41,344 hours, 40,738 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 8004301
- Part serial: A886
- Condition: Faulted
- Location: Te Flap Skew
- Part time: 22,967 hours, 22,692 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LAP FAIL CAUTION AT 15 DEG. AIRCRAFT REMOVED FROM SERVICE.   REF 351843/4, 351844/1,2,3,4 AND 351845/1  FOR CORRECTIVE ACTIONS AND  MEL. SDU WAS DETERMINED TO BE THE CAUSE OF THE FLAP FAIL.
